# SDR C2XA07BT019

- Difficulty date: February 19, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 11,458 hours, 9,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B1613
- Condition: Discharged
- Location: Cabin
- Part time: 5,998 hours, 4,014 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK FLT 2665 EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY IAW EMB145 AMM 37-50-04.  OPS CHECK GOOD.
